Skip to Main Content
Skip Nav Destination

Stability Analysis for a Class of Uncertain Discrete Singularly Perturbed Systems With Multiple Time Delays

J. Dyn. Sys., Meas., Control. Sep 2002, 124(3): 467-472 (6 pages)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • Verica Radisavljevic-Gajic
Journal of Dynamic Systems, Measurement, and Control. January 2015, 137(1)
  • Verica Radisavljevic-Gajic
Journal of Dynamic Systems, Measurement, and Control. January 2015, 137(8)
  • Yeong-Jeu Sun
Chaos, Solitons & Fractals. January 2009, 39(1)
  • Shing-Tai Pan
  • Ching-Fa Chen
International Journal of General Systems. January 2008, 37(3)
  • J.-S. Chiou
International Journal of Systems Science. January 2006, 37(14)
  • Shing-Tai Pan
  • Ching-Fa Chen
  • Jer-Guang Hsieh
Journal of Dynamic Systems, Measurement, and Control. January 2004, 126(3)
Close Modal

or Create an Account

Close Modal
Close Modal